# SDR CALA2013091091192

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,896 hours, 23,742 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP ON FLOOR IN FRONT OF FIRST CLASS CLOSET IS INOPERATIVE WHEN TESTED.  REPAIRED CUT EMERGENCY EXIT LIGHT FEEDER AT ROW 1L.
